# SDR UIEA200800207

- Difficulty date: May 11, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 100,114 hours, 20,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L4 DOOR CUTOUT FORWARD LOWER REVEAL PANEL FOUND CRACKED.  REVEAL CRACKED AREA REPAIRED PER SRM 53-10-04.
